Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bohr's inequality for uniform algebras


Authors: Vern I. Paulsen and Dinesh Singh
Journal: Proc. Amer. Math. Soc. 132 (2004), 3577-3579
MSC (2000): Primary 46J10, 46J15; Secondary 30B10
Published electronically: July 22, 2004
MathSciNet review: 2084079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a uniform algebra analogue of a classical inequality of Bohr's concerning Fourier coefficients of bounded holomorphic functions. The classical inequality follows trivially.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J10, 46J15, 30B10

Retrieve articles in all journals with MSC (2000): 46J10, 46J15, 30B10


Additional Information

Vern I. Paulsen
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204-3476
Email: vern@math.uh.edu

Dinesh Singh
Affiliation: Department of Mathematics, University of Delhi, Delhi 110007, India
Email: dinesh_singh@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07553-7
PII: S 0002-9939(04)07553-7
Keywords: Bohr's inequality, uniform algebras.
Received by editor(s): June 1, 2003
Published electronically: July 22, 2004
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society